# SDR 97ZZZX1988

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95693
- Make and model: Cessna 152
- Aircraft serial: 15285959
- Engine: Lyc O235N2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: 73806P
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSH ROD CRACKED BOTH ENDS.  CRACKS APPROXIMATELY .50 INCH LONG.  AD'S 80-25-02K2 AND 95-03-10 DO NOT APPLY.  ENGINE FACTORY REMANUFACTURED APPROXIMATELY 3300 HOURS AGO.  FIELD OVERHAUL APPROXIMATELY 900 HOURS AGO.  RECORDS WOULD INDICATE 3300 HOURS ON PUSH ROD!
